MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Model Number MC9079
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Additional contact person from ufmw ¿ (b)(6).
 
Event or Problem Description
A user facility mandatory medwatch was received that stated, ¿patient with a single lumen picc line was found to have air in line a total of 5 times during the 12 hour shift, and was found to have blood backed up in line for a total of 2 times.Both the air and the blood were able to be cleared from the line without the need to open the line to the patient.¿  additionally, the event occurred on an unspecified date in (b)(6) 2020 in the patient¿s room at the hospital.There was patient involvement and no patient harm was reported.

Brand Name
17" EXT SET W/0.2 MICRON FILTER, MICROCLAVE CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11267471
Report Number9617594-2021-00023
Device Sequence Number1219251
Product Code FMG
UDI-Device Identifier00887709078161
UDI-Public(01)00887709078161(17)250601(10)4915987
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberMC9079
Device Catalogue NumberMC9079
Device Lot Number4915987
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 DA